# SDR SWAA2012031602279

- Difficulty date: March 11, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 44,148 hours, 25,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WORN AT BS 500D + 10, RBL 24.  REPAIRED TRACK PER EA.
